Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Child has cold, cough, vomiting, given domperidone, walamycin, colicacid, gramocef, paracetamol, no relief. Medicine?

Hi, my name is Neetu, a mother for a three and half months baby boy. my baby is suffering from loose, cold and cough since three weeks and still continue. I give him some doctors prescriptions medicines, here are some of the medicines name (DOMPERIDONE SUSPENSION - MOM) (WALAMYCIN - SUSPENSION) (COLICAID - DROPS) (GRAMOCEF-O 50 - DRY SYRUP) (PARACETAMOL ORAL SUSPENSION IP - DOLO DROPS) and still. when i feed him with my breast milk he vomited. Doctor, please advice me which medication should i give him to help stop his sickness? my email is YYYY@YYYY
Asked On : Sat, 13 Apr 2013
Answers:  2 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
thanks for your quiry at HCM

this can be gastroesophageal reflux disease
and needs to take care of the posture and decrease volume and frequency of oral feeds
the acidic contents of stomach do irritate the laynx causing cough stop these medications

wishing you a speedy recovery
take care
Answered: Mon, 29 Apr 2013
I find this answer helpful
Pediatrician Dr. Pradeep Jain's  Response
The cold cough and loosemotions lasting for 3 weeks is significant enough for detailed evaluation.Most important clue to bacterial infection is fever, blood or pus in stool, colics , abdominal distension or sick looks when it comes to intestinal infection.Respiratory bacterial infection are manifested by difficulty in breating or feeding diffficulty,fast breathing etc.In absence of these clinical clues ,there is no clinical indication of antibiotics.Indiscriminate use of drugs can cause gastrointestinal side effects.
The child should be given syp Azithral 10mg/kg /dose once a day,syp zinc 10 mg /day once ,enetrogermina 1 ml once a day for 3 days.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor